Logarithmic asymptotic behaviour of the renormalized G-convolution product in four-dimensional euclidean space
Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 1, pp. 1-24.
@article{AIHPA_1984__41_1_1_0,
     author = {Ducomet, B.},
     title = {Logarithmic asymptotic behaviour of the renormalized G-convolution product in four-dimensional euclidean space},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {1--24},
     publisher = {Gauthier-Villars},
     volume = {41},
     number = {1},
     year = {1984},
     zbl = {0557.46043},
     mrnumber = {760123},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1984__41_1_1_0/}
}
Ducomet, B. Logarithmic asymptotic behaviour of the renormalized G-convolution product in four-dimensional euclidean space. Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 1, pp. 1-24. http://archive.numdam.org/item/AIHPA_1984__41_1_1_0/

[1] J. Bros, M. Manolessou-Grammaticou, Commun. Math. Phys., t. 72, 1980, p. 175-205 ; Commun. Math. Phys., t. 72, 1980, p. 207-237.

[2] M. Manolessou-Grammaticou, Thesis, Orsay, 1977.

[3] M. Manolessou-Grammaticou, Ann. Phys., t. 122, 1979, p. 297-320. | MR 551238

[4] M. Manolessou-Grammaticou, Renormalized normal product and equations of motion of Φ4-coupling. Preprint Bielefeld (1982). Private communications. | MR 738678

[5] S. Weinberg, Phys. Rev., t. 118, 1960, p. 838-849. | MR 116953 | Zbl 0098.20403

[6] J.P. Fink, J. Math. Phys., t. 9, 1968, p. 1389-1400. | MR 234692 | Zbl 0159.60003

[7] B. Ducomet, Taylor rests of graded Weinberg functions (C. E. A. Technical Report).